User menu

The Kowalewski and Henon-heiles Motions As Manakov Geodesic-flows On So(4) - a Two-dimensional Family of Lax Pairs

Bibliographic reference Adler, M. ; Van Moerbeke, Pierre. The Kowalewski and Henon-heiles Motions As Manakov Geodesic-flows On So(4) - a Two-dimensional Family of Lax Pairs. In: Communications in Mathematical Physics, Vol. 113, no. 4, p. 659-700 (1988)
Permanent URL
  1. Adams, M., Harnard, J., Previato, E.: Isospectral Hamiltonian flows in finite and infinite dimensions. I. Generalized Moser systems and moment maps into loop algebras. Commun. Math. Phys. (submitted)
  2. Adler, M., van Moerbeke, P.: Geodesic flow onSO(4) and the intersection of quadrics. Proc. Natl. Acad. Sci. USA81, 4613?4616 (1984)
  3. Adler, M., van Moerbeke, P.: A new integrable geodesic flow onSO(4). Probability, statistical mechanics, and number theory. Adv. Math. [Suppl.] Studies9, 81?95 (1986)
  4. Adler, M., van Moerbeke, P.: Intersection of four quadrics in ?6 and its moduli. Math. Ann. 1?69 (1987)
  5. Adler, M., van Moerbeke, P.: Completely integrable system ? A systematic approach, (preprint 1986). Perspectives in Mathematics. Academic Press, New York (to appear in 1987)
  6. Arnold, V.I.: Mathematical methods of classical mechanics. Berlin, Heidelberg, New York: Springer 1978
  7. Barth, W.: Abelian surfaces with (1,2)-polarization. Adv. Stud. Pure math.10, 41?84 (1987) Algebraic Geometry, Sendai, 1985
  8. Barth, W.: Affine Abelian surfaces as complete intersections of four quadrics. Math. Ann. (1987)
  9. Bechlivanidis, C., van Moerbeke, P.: The Goryachev-Chaplygin top and the Toda lattice. Commun. Math. Phys.110, 317?324 (1987)
  10. Bountis, T., Segur, H., Vivaldi, F.: Integrable Hamiltonian systems and the Painlevé property. Phys. Rev.A 25, 1257?1264 (1982)
  11. Buys, M.: The Kowalewski top. Courant Institute, PhD thesis (1982)
  12. Dubrovin, B.A.: Theta functions and non-linear equations, Usp. Mat. Nauk.36, 2, 11?80 (1980) [Trans]. Russ. Math. Surv.36, 2, 11?92 (1981)
  13. Fairbanks, D.: On the representation of the Kowalewskaya equations in the form of a Lax pair with parameter (preprint 1987)
  14. Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: Wiley 1978
  15. Griffiths, P.A.: Linearizing flows and a cohomological interpretation of Lax equations. Am. J. Math.107, 1445?1483 (1985)
  16. Haine, L.: Geodesic flow onSO(4) and Abelian surfaces. Math. Ann.263, 435?472 (1983)
  17. Haine, L., Horozov, E.: A Lax pair for Kowalewski's top (preprint)
  18. Horozov, E., van Moerbeke, P.: Abelian surfaces of polarization (1,2) and Kowalewski's top. Commun. Pure Appl. Math. (1988)
  19. Kötter, F.: Über die Bewegung eines festen Körpers in einer Flüssigkeit I, II. J. Reine Angew. Math.109, 51?81 and 89?111 (1892)
  20. Kötter, F.: Die von Steklov und Lyapunov entdeckten integralen Fälle der Bewegung eines Körpers in einer Flüssigkeit, Sitzungsber. Königl. Preussische Akad. Wiss. Berlin6, 79?87 (1900)
  21. Kowalewski, S.: Sur le problème de la rotation d'un corps solide autour d'un point fixe. Acta Math.12, 177?232 (1889)
  22. Kowalewski, S.: Sur une propriété du système d'équations differentielles qui definit la rotation d'un corps solide autour d'un point fixe. Acta Math.14, 81?93 (1889)
  23. Lesfari, A.: Une approche systématique à la resolution du corps solide de Kowalewski. C.R. Acad. Sci. Paris (1986)
  24. Manakov, S.V.: Remarks on the Integrals of the Euler Equations of then-dimensional heavy top. Funct. Anal. Appl.10, 93?94 (1976)
  25. van Moerbeke, P.: Lie theoretical and algebraic methods in Hamiltonian mechanics, Invited lecture. Proc. Nato Workshop on diff. eqns. Lisbon (Portugal) Lecture Notes. pp. 1?29. Berlin, Heidelberg, New York: Springer 1986
  26. Moser, J.: Geometry of quadrics and spectral theory, the Chern Symposium. pp. 147?188. Berlin, Heidelberg, New York: Springer 1979
  27. Mumford, D.: Tata lectures on Theta II. Progress in Math., Basel, Boston: Birkhäuser 1982
  28. Mumford, D.: Appendix to Invent. Math.67, 247?331 (1982)
  29. Newel, A.C., Tabor, M., Zeng, Y.B.: A unified approach to Painlevé expansions (preprint)
  30. Perelomov, A.M.: Some remarks on the integrability of the equations of motion of a rigid body in an ideal fluid. Funct. Anal. Appl.15, 83?85 (1981), transl. 144?146
  31. Perelomov, A.M.: Lax representation for the systems of S. Kowalewski type. Commun. Math. Phys.81, 239?241 (1981)
  32. Perelomov, A.M.: Integrable systems of classical mechanics and Lie algebras, Moscow, 1983